MAUDE Adverse Event Report: Roche Diagnostics Elecsys CMV IgM; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS

Roche Diagnostics Elecsys CMV IgM; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Catalog Number 07027133190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Codes Neonatal Hearing Impairment (1975); Insufficient Information (4580)
Date of Event 11/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
We received an allegation about discrepant results for 2 samples from the same patient tested with elecsys cmv igm assay on a cobas e 801 analytical unit.The pregnant patient was tested using the liaison method: on (b)(6)2025, the cmv igm result was 63 ua/ml (positive).On (b)(6)2025, the cmv igm result was 61 ua/ml (positive).It was alleged that on (b)(6)2025, the elecsys cmv igm result was 0.68 coi, and on (b)(6)2025, the elecsys cmv igm result was 0.69 coi, and both results were considered non¿reactive.On (b)(6) 2025, the patient was tested using the liaison method, and the cmv igm result was 29 ua/ml (positive).Allegedly, the baby was tested with urine cmv pcr, and the result was 7.34 iu/ml (positive).Reportedly, it was alleged that the baby is receiving unspecified treatment and has hearing loss.This mdr is being submitted in an abundance of caution.
 
Additional Manufacturer Narrative
The elecsys cmv igm reagent expiration date was not provided.The cobas e 801 analytical unit serial number was (b)(6).The qc was acceptable.The investigation is ongoing.

Brand Name
Elecsys CMV IgM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50052864
Report Number1823260-2026-03018
Device Sequence Number10639797
Product Code LFZ
UDI-Device Identifier04015630940189
UDI-Public04015630940189
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07027133190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Congenital Anomaly;
Patient SexUnknown